# SDR GAIA01100ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED CANTED RIB AT WBL 90.0 LEFT WING INSIDE HIP TANK UPPER ANGLE IS CRACKED.  ACCOMPLISHED CANTED RIB UPPER CHORD REPAIR WBL 90.0 LEFT IAW B727 SRM 51-40-4.  (M)
